HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Hi My Mother (aged 75 Years) Was Admitted In Hospital

default
Posted on Tue, 24 Dec 2019
Question: Hi my mother (aged 75 years) was admitted in hospital due to high BP last year. At the time of discharge, she was prescribed, Meaxon plus, shelcal xt and ecoprin tablets. Since last 4 months, I have seen that she is getting hallucinations, memory loss, gets exhausted taking even few steps. I want to know if something is going wrong in the food that we are taking. We have been taking Papaya, Spinach, Garlic, Fenugreek, Salmon fish more frequently. Do these medicines interact with any of these. Should I stop ecosprin? or should I stop taking any other food when i am taking these medicines. Please hellp.
doctor
Answered by Dr. Dr. Loveleen (1 hour later)
Brief Answer:
Hello. There is nothing wrong with food or medicines

Detailed Answer:
Hello dear. I have gone through your query. The medicines meaxon plus, ecosprin or shelcal have no interaction with food. Moreover, whatever food you are giving her is also ok.
It seems that her hallucinations and memory loss is due to age related dementia or sometimes due to multi-infarct dementia. She requires a detailed neurologic assessment followed by MRI of brain.
There is no need to stop any drug. Please meet a neurologist for clinical examination.
Thanks and regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Dr. Loveleen (1 hour later)
is there anything that can be done through diet?
doctor
Answered by Dr. Dr. Loveleen (5 hours later)
Brief Answer:
Hello. Diet wont help much

Detailed Answer:
Hello dear. I understand your concern but diet wont help much. Neurological examination in warranted at this stage.
Thanks and regards
Feel free to ask further

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Dr. Loveleen (7 hours later)
ok, what tests to undergo? secondly, i also wanted to ask with the exsiting medications which include a blood thinner, is it ok to have nutritional drinks like ENSURE to help her have all the necessary vitamins.
doctor
Answered by Dr. Dr. Loveleen (1 minute later)
Brief Answer:
An MRI is required

Detailed Answer:
Hello dear. Nutritional drinks can be taken. There is no issue with that. An MRI of brain is warranted but only after clinical examination.
Thanks and regards
Note: For further queries related to coronary artery disease and prevention, click here.

Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Dr. Loveleen

General & Family Physician

Practicing since :2005

Answered : 520 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hi My Mother (aged 75 Years) Was Admitted In Hospital

Brief Answer: Hello. There is nothing wrong with food or medicines Detailed Answer: Hello dear. I have gone through your query. The medicines meaxon plus, ecosprin or shelcal have no interaction with food. Moreover, whatever food you are giving her is also ok. It seems that her hallucinations and memory loss is due to age related dementia or sometimes due to multi-infarct dementia. She requires a detailed neurologic assessment followed by MRI of brain. There is no need to stop any drug. Please meet a neurologist for clinical examination. Thanks and regards